Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Lauren21

Member
  • Total Reviews

    0
  • Content Count

    57
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Lauren21

  • Rank
    Junior Member
  • Birthday 07/01/1989

Profile Information

  • Gender
    Female
  • Location
    Florida
  • Interests
    Running, Studying (seriously), Cycling, anything active.... :)

Recent Profile Visitors

1053 profile views
  1. Kinda late on this topic - logging back on after a LONG time. Just a final result here - the pressure in my eares quickly turned to ringing and more pressure. I ended up stopping the accutane for a month, and then went back on it at a lower dose. Still experienced the pressure/ringing but not nearly as bad. Subsided a little after a month or two and then came back really strong. Stopped accutane in July, had the ringing in my ears for quite a while. Honestly don't know if I still have it I mi
  2. LOL I just saw your response to my other post (Im up late tonight studying) and I just wanted to say thank you! Yeah I don't think my response was normal so I hope it doesn't put others off, but unfortunately it is definitely real and worsening on the medication. Now if I suddenly come down with a HORRIBLE sinus infection and that turns out to be the cause of my ringing/ear pressure I'm getting back on clavaris! j/k.... Thanks for everyone for the support during my short stay here
  3. So I figured I'd update as depressing as this is... I don't think I'm going to stay on clavaris. That slight ringing I thought I heard a few days ago (and chalked up to the tv being on) has gotten steadily worse. I lowered my dosage and only took 30mg yesterday and only 30mg this morning and yet the ringing is getting worse. From researching other's accutane-induced tinnitus cases it seems that most are permanent and those that aren't were fixed by stopping the medication as quickly as possible.
  4. @switch124 - I'm glad to hear it's settled down a bit! I'm having this same problem, just started clavaris a few days ago I'm so disappointed this was my last hope but I'd take acne over this ringing in my ears any day
  5. This post actually really helped me: http://www.acne.org/messageboard/cyst-pimp...it-t166343.html Especially the part about ice... I have this cold pack that was made for lower backs but when my face gets really bad all over I just lay it on my face for a few minutes at a time to "calm things down". Ice really helps.... I'm not sure about itching though
  6. Thank you both I'll definitely stick it out for a little bit and see if it subsides
  7. Hello I started accutane yesterday (yep just yesterday!) and last night experienced some pressure in my ears. I experienced it today as well... I was wondering if anyone else has experienced this in the first few days and had it subside. p.s. I ALREADY called the doc and gotten her opinion (which was to stop taking it until i felt no pressure and then to start back on 30mg (1 pill) a day instead of the 60mg). Just wondering what anyone out here had to say about it
  8. Good to hear you're faring much better this time around! And yay Halloween! You should definitely try and find a party, do you live near a downtown area? They always got things going on during the October Holiday season
  9. It'll happen eventually! Just think how long you've been dealing with acne, another couple months even would be just a drop in the bucket lol!
  10. hey! so like you, i also have moderate acne and i'm about 115lbs.. i did 3 months of 60mg on my course earlier this year and i didn't experience any heightened side effects with that besides a weird hand rash. otherwise, i had the same side effects that i did when i was on 30mg. that's awesome that we both started yesterday so we can be support for each other! AND idk if you saw this when you posted in my log, but i am also feeling side effects today after my first pills yesterday. i have so m
  11. @dorismarilyn: Thank you for the advice! Yeah I may have to reconsider the running and.... Hmmm so I started this only YESTERDAY and last night I started feeling some pressure in my ears, not too bad but definitely pressure. Today the pressure is definitely still there with some slight ringing in my ears as well (and this time it's totally not in my head ). Called the derm and she said stop the clavaris until the ringing/pressure stops and then start again on 30mg/day. LOL I asked her if it
  12. wow your face looks absolutely amazing in that video, congrats on being clear in week 6! That is amazing
  13. Love the attitude, I'm definitely going to take those tips! And thanks for the emu oil education!
  14. 2 questions for anyone out there: 1. I'm a serious runner... any advice/recommendations on exercising? 2. I drink a crap-ton of diet coke. I'm trying to substitute a bottle of water for every other one but it's hard. How bad is this going to be for me? Is it bad?
  15. First of all, I LOVE cetaphil. Honestly I have every product they make I swear... they even have a sensitive skin lotion with spf (<3) Second, I'm starting on 60 too... and I know a few other people on here started on 60. Depending on how much you weigh it's actually not too drastic apparently. I was freaked out too but feeling much better about it now! Good luck!!!
×